# SDR ABXA080044

- Difficulty date: January 2, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 48,855 hours, 38,035 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T83208
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT LOWER CORNER INNER SKIN CRACKED.  REPAIRED R1 DOOR AT AFT LOWER CORNER IAW B767 SRM.
